# SDR AALA20031353

- Difficulty date: November 26, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: ST12AE
- Part serial: 1704
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD  T650/26  EN ROUTE PHX-ORD RT HYDRAULIC PRESSURE LIGHT AND RT REV ACCUMULATOR LIGHT ON WHEN EXTENDING FLAPS AND SLATS. LANDED ORD WITHOUT INCIDENT. INSPECTION FOUND RT AND LEFT HYDRAULIC LEVELS WITHIN LIMITS. REPLACED RIGHT HAND FLUID QUANTITY TRANSMITTER AND INDICATING SYSTEM. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
